Please use this identifier to cite or link to this item:
Title: Coincidence theorems for nonlinear hybrid contractions
Authors: Cho, Y. J.
Fisher, B.
Genga, G. S.
First Published: 1997
Publisher: Hindawi Publishing Corporation
Citation: International Journal of Mathematics and Mathematical Sciences Volume 20 (1997), Issue 2, Pages 249-256
Abstract: In this paper, we give some common fixed point theorems for single-valued mappings and multi-valued mappings satisfying a rational inequality. Our theorems generalize some results of B. Fisher, M. L. Diviccaro et al. and V. Popa.
DOI Link: 10.1155/S0161171297000331
ISSN: 0161-1712
eISSN: 1687-0425
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
297461.pdfPublisher version2.36 MBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.